Advertisement

Zur Besten Approximation auf Banachräumen mit Anwendungen auf Ganze Funktionen

  • J. Junggeburth
  • K. Scherer
  • W. Trebels
Chapter
Part of the Forschungsberichte des Landes Nordrhein-Westfalen book series (FOLANW)

Zusammenfassung

Ziel dieser Arbeit ist einmal die Verallgemeinerung der Approximationssätze von Butzer-Scherer [3] über die beste Approximation in Banachräumen in dem in [5] abgesteckten Rahmen und zum anderen die Anwendung dieser Sätze auf den Fall der besten Approximation durch ganze Funktionen vom exponentiellen Typ.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    Besov, O.V., Investigation of a family of function spaces in connection with theorems of imbedding and extension. Amer.Math.Soc. Translations 40 (1964), 85–126.zbMATHGoogle Scholar
  2. [2]
    Butzer, P.L. - H. Berens, Semi-Groups of Operators and Approximation. Berlin: Springer 1967.CrossRefzbMATHGoogle Scholar
  3. [3]
    Butzer, P.L.–K. Scherer, Ober die Fundamentalsätze der klassischen Approximationstheorie in abstrakten Räumen. In: Abstract Spaces and Approximation (P.L. Butzer–B.Sz.-Nagy Eds.) ISNM 10, pp. 113–125, Basel: Birkhäuser 1969.Google Scholar
  4. [4]
    Butzer, P.L.–K. Scherer, Approximation theorems for sequences of commutative operators in Banach spaces. In: Constructive Function Theory (Proc. Internat.Conf. Constructive Function Theory, Varna/Bulgarien, 1970) Sofia 1972; pp. 137–145.Google Scholar
  5. [5]
    Butzer, P.L.–K. Scherer, Jackson and Bernstein-type inequalities for families of commutative operators in Banach spaces. J. Approximation Theory 5 (1972), 308–342.CrossRefzbMATHMathSciNetGoogle Scholar
  6. [6]
    Dunford, N. - J.T. Schwartz, Linear Operators, Part I. New York: Interscience 1958.Google Scholar
  7. [7]
    Nikolskii, S.M., Inequalities for integral functions of finite degree and their application to the theory of differentiable functions of several variables. Trudy Mat. Inst. Stecklov 38 (1951), 244–278.Google Scholar
  8. [8]
    Peetre, J., A theory of interpolation of normal spaces. Notes Universidade de Brasilia, 1963.Google Scholar
  9. [9]
    Schönhage, A., Approximationstheorie. Berlin: W. deGruyter 1971. 75CrossRefzbMATHGoogle Scholar
  10. [10]
    Sunouchi, G., Derivatives of a polynomial of best approximation. Jber. Deutsch. Math. Verein 70 (1968), 165–166.zbMATHMathSciNetGoogle Scholar
  11. [11]
    Timan, A.F., Theory of Approximation of Functions of a Real Variable. Oxford: Pergamon Press 1963.zbMATHGoogle Scholar

Copyright information

© Springer Fachmedien Wiesbaden 1973

Authors and Affiliations

  • J. Junggeburth
  • K. Scherer
  • W. Trebels

There are no affiliations available

Personalised recommendations